Formal continuity implies uniform continuity near compact images on metric spaces
Article first published online: 3 FEB 2014
© 2014 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Volume 60, Issue 1-2, pages 66–69, February 2014
How to Cite
Palmgren, E. (2014), Formal continuity implies uniform continuity near compact images on metric spaces. Mathematical Logic Quarterly, 60: 66–69. doi: 10.1002/malq.201200006
- Issue published online: 8 FEB 2014
- Article first published online: 3 FEB 2014
- Manuscript Accepted: 8 OCT 2013
- Manuscript Revised: 19 SEP 2013
- Manuscript Received: 21 JAN 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!